# SDR A6WA201240520

- Difficulty date: April 11, 2012
- Submitted: May 18, 2012
- Operation: Air carrier
- Aircraft: N443AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7781
- Aircraft time: 21,249 hours, 20,396 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Fs 559
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO TRACK 559+88 CORRODED.  R & R CARGO TIE DOWN TRACK IAW SRM 51-41-00, SRM 51-40-00, SRM 51-40-11, AMM 53-01-11.
